# SDR SIMA20121130002

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 23,899 hours, 16,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3650 THE CREW REPORTED THE SERVICE DOOR VERTICAL EXIT SIGN HAS 2 BULBS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CREW PLACARD PER MEL 3337 AUTH 110379-C MOC 686519.  RE-SECURED LIGHTS.  THE OPERATIONAL CHECK WAS GOOD PER CRJ AMM 33-51-00 MEL RESTORED.
